# SDR DL76L070147

- Difficulty date: February 22, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 48,389 hours, 7,275 cycles
- Engine: Pwa PW4060
- Engine time: 43,012 hours, 6,567 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine
- Part number: PW40603
- Part serial: 727707
- Condition: Making Metal
- Location: Nr 2
- Part time: 43,012 hours, 6,567 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL IN GEARBOX IN NR 2 ENGINE.  REPLACING NR 2 ENGINE.  T/S PER FIM FOUND PMA BAD ON FURTHER INVESTIGATION FOUND BEARING FAILED REMOVED PM9 DRIVE HOUSING FOUND METAL PARTIC FALLING FROM CASE INTO GEAR BOX ENG SHOP CALLED OUT TO REVI PROBLEM.  INSPECTED METAL AND ENG, CHG WILL BE REQUIRED DUE T METAL IN GEARBOX.  REMOVED AND REPLACED NR 2 ENG ON R/C 1-3 1T149.
